# SDR C2XA10RI040

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 25,950 hours, 19,274 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 217071
- Part serial: 1888X
- Condition: Leaking
- Location: Nr 1 Brake
- Part time: 16,407 hours, 10,018 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 2571 - YQB - FLIGHT CREW REPORTED HYDRAULIC SYSTEM NR 2 LOW QTY IND IN CRUISE.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX FOUND NR 1 HYD RESERVOIR TO BE LEAKING THROUGH RELIEF VALVE.  MX REMOVED AND REPLACED NR 1 RESERVOIR AND PERFORMED OPERATIONAL CHECK HYD RESERVOIR NR 1 SUCCESSFULLY.  DURING LEAK CHECK, IT WAS FOUND HYD SYSTEM NR 1 TO BE BLEEDING OVER TO HYD SYSTEM NR 2.  MX INSPECTED AND FOUND NR 1 BRAKE SHUTTLE VALVE TO BE BAD.  MX REMOVED AND REPLACED NR 1 BRAKE ASSY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR C2XA10RI039=> RESERVOIR INFO.  SDR C2XA10RI040=> BRAKE INFO.
